RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1973, Volume 92(134), Number 4(12), Pages 550–563 (Mi msb3431)  

Boolean-valued algebras

V. N. Salii


Abstract: The paper contains the construction of a general theory of Boolean-valued algebras: There are introduced the notions of a homeomorphism, congruence, subalgebra and direct product. It is shown that these algebras possess properties that are totally analogous to the properties of two-valued algebras. To every Boolean-valued algebra $\mathfrak A$ there is related a certain universal algebra $\mathfrak{N(A)}$, called the normal extension of $\mathfrak A$, whose elements are all the partitions of unity of the given Boolean algebra, with naturally extended operations. The equational equivalence of an arbitrary Boolean-valued algebra and its normal extension is proved. It is shown that every homomorphism of a Boolean-valued algebra can be uniquely extended to a homomorphism of its normal extension.
Bibliography: 10 titles.

Full text: PDF file (1113 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1973, 21:4, 544–557

Bibliographic databases:

UDC: 519.47
MSC: Primary 02J05, 02H10; Secondary 06A40, 08A05
Received: 02.01.1973

Citation: V. N. Salii, “Boolean-valued algebras”, Mat. Sb. (N.S.), 92(134):4(12) (1973), 550–563; Math. USSR-Sb., 21:4 (1973), 544–557

Citation in format AMSBIB
\Bibitem{Sal73}
\by V.~N.~Salii
\paper Boolean-valued algebras
\jour Mat. Sb. (N.S.)
\yr 1973
\vol 92(134)
\issue 4(12)
\pages 550--563
\mathnet{http://mi.mathnet.ru/msb3431}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=337576}
\zmath{https://zbmath.org/?q=an:0286.08006}
\transl
\jour Math. USSR-Sb.
\yr 1973
\vol 21
\issue 4
\pages 544--557
\crossref{https://doi.org/10.1070/SM1973v021n04ABEH002938}


Linking options:
  • http://mi.mathnet.ru/eng/msb3431
  • http://mi.mathnet.ru/eng/msb/v134/i4/p550

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:203
    Full text:76
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019